Math. Model. Nat. Phenom.
Volume 8, Number 6, 2013Ecology
|Page(s)||64 - 79|
|Published online||28 November 2013|
Travelling Waves in Plankton Dynamics
Dipartimento di Matematica “Giuseppe Peano” Università di Torino, Italy
Corresponding author. E-mail: email@example.com, firstname.lastname@example.org
A recently proposed model for the investigation of diffusivity in planktonic systems containing toxin-producing phytoplanktons is here reconsidered. We show the existence of planktonic travelling waves. Numerical simulations validate the analytical findings, to elucidate the sensitivity of the results in dependence of the diffusion coefficients.
Mathematics Subject Classification: 92D25 / 92D40 / 35Q92
Key words: competition models / food web / toxic phytoplankton / minimal models
© EDP Sciences, 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.